# SDR GLBA20061106

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- Aircraft time: 26,199 hours, 31,649 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN - FLIGHT 5031 ENROUTE, PILOTS REPORTED THAT THE GEAR WOULD NOT RETRACT PROPERLY. AIRCRAFT WAS FOUND SAFE FOR INTENDED FERRY FLIGHT TO WHERE MAINTENANCE PERFORMED NUMEROUS EXTENSIONS AND RETRACTIONS WITH NO DEFECTS NOTED IAW. MM 32-00. SUBSEQUENT OPERTIONAL CHECK FLIGHT WAS PERFORMED WITH NO ABNORMALITIES NOTED.
